# SDR IPXA2025102125858

- Difficulty date: September 24, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0868
- Aircraft time: 20,435 hours, 12,399 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW DOOR, EXTERNAL SURFACE, ALONG OF THE FWD EDGE HAS BARE METAL.  PREPPED AND PAINTED CREW DOOR EXTERNAL SURFACE ,ALONG OF THE FWD EDGE IAW SRM 51-75 10.
